# SDR AALA20090821TUL06

- Difficulty date: August 3, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,466 hours, 29,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 30932
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY IS WEAK AT STATION 1190.  REPLACED EMERGENCY LIGHT BATTERY PACK AT STATION 1190 UNDER MM 33-53-00-6.
